# SDR DHL8062002847

- Difficulty date: July 5, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 81,567 hours, 25,269 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Former
- Condition: Cracked
- Part time: 81,567 hours, 25,269 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM N/R 1964 RH WING OUTBOARD LEADING EDGE UPPER PART FORMER CRACKED 3/4 " XFS616.250CORR: REMOVEED FASTNERS IAW SRM 51-1-21 PG1 PERFORMED STOP DRILL IAW SRM 57-2-0 PG 9-10 FABRICATED DOUBLER IAW 57-2-0 PG 9-10 CLEANED , TREATED , AND PRIMED IAW SRM 51-1-8B , INSTALLED DOUBLER ON RH WING OUTBD LEADING EDGE UPPER PART FORMER WITH NEW FASTNERS IAW SRM 57-2-0 PG. 9-10 AND SRM 51-1-21 PG 1
